# SDR FDEA202507251319

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 79,217 hours, 24,314 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: Zone 800
- Component: Door, Boeing
- Component part number: 146N61002005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD / LWR CORNER SKIN BENT.  REPAIRED L4 DOOR FWD, LWR CORNER SKIN, INSTALLED DOUBLER, FILLER IAW SRM 52-10-01-2R AND EA F - 5210-T0384238 P1. THIS IS MAJOR REPAIR.
